Alert archive / Washington / Flash Flood Warnings in 2022
Flash Flood Warning 22, NWS Spokane, WA
NWS Spokane, WA issued this flash flood warning at Jul 4, 2022, 6:40 PM PDT for Okanogan County, Washington. It was in force for 110 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 4, 2022, 6:40 PM PDT (01:40 UTC)
- Expired
- Jul 4, 2022, 8:30 PM PDT
- In force
- 110 min
- Issued by
- NWS Spokane, WA
- Area
- Storm-based polygon
- Flood severity
- None
County Okanogan County, WA
The radar
The Seattle radar (KATX), 184 km from the middle of the area, began a volume at 01:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 4, 6:45 PM PDT | FLASH FLOOD | 12 Ene Mazama, WA | REPORTS OF A HORSE TRAILER STUCK IN DEBRIS FROM FLASH FLOODING BETWEEN FALLS CREEK AND CHEWUCH CAMPGROUNDS. TIME ESTIMATED FROM SOCIAL MEDIA. |
| Jul 4, 7:00 PM PDT | FLASH FLOOD | 9 N Winthrop, WA | VEHICLE STUCK IN MUD AND FLOOD WATERS NEAR EIGHTMILE CREEK ON A FOREST SERVICE ROAD. THE ROAD WAS IMPASSABLE FROM FLASH FLOODING. TIME ESTIMATED FROM RADAR. |
| Jul 4, 7:45 PM PDT | FLOOD | 5 Ne Mazama, WA | GOAT CREEK ROAD FLOODED WITH ROCKS AND DEBRIS ON THE ROADWAY. TIME BASED ON DISPATCH REPORT. |
| Jul 4, 7:45 PM PDT | FLASH FLOOD | 13 Ene Mazama, WA | DOE CREEK OUT OF ITS BANKS WITH FLOODING OF ROADS REPORTED. TIME BASED ON DISPATCH REPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Spokane, WA (KOTX), launched 00:00Z, 1.7 hours before the alert went out and 298 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 1054 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- -3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
242
WGUS56 KOTX 050140
FFWOTX
WAC047-050330-
/O.NEW.KOTX.FF.W.0022.220705T0140Z-220705T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Spokane WA
640 PM PDT Mon Jul 4 2022
The National Weather Service in Spokane has issued a
* Flash Flood Warning for...
The Cub Creek Burn Scar in...
North Central Okanogan County in north central Washington...
* Until 830 PM PDT.
* At 640 PM PDT, local law enforcement reported flash flooding on
Andrews Creek near the Cub Creek burn scar. West Chewuch Road was
washed out with mud and debris on the roadway from storms that
occurred earlier. More showers and storms are moving through the
area and will likely exacerbate flooding. Move away from the burn
scar and to higher ground now.
HAZARD...Flash flooding caused by heavy rain in and around the
Cub Creek Burn Scar.
SOURCE...Law enforcement reported.
IMPACT...Flooding of areas in and around the Cub Creek Burn
Scar.
* Some locations that will experience flash flooding include...
Chewuch Campground, Camp Four Campground, Falls Creek Campground,
Nice Campground, Flat Campground, Ruffed Grouse Campground,
Honeymoon Campground, Memorial Campground, Andrews Creek
Campground, and Thirtymile Campground.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The affected areas are in and below the Cub Creek burn scar north of
Winthrop, including West Chewuch Road. Some drainage basins impacted
include Chewuch River, Falls Creek, LeRoy Creek, Junior Creek, Butte
Creek, Boulder Creek and Cub Creek. Moderate to high intensity
rainfall on the burned area may cause flash flooding, mud slides and
rock slides. Campers, hikers and motorists in and below the Cub
Creek burned area should take immediate precautions to protect life
and property.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
&&
LAT...LON 4883 12001 4879 11998 4875 12006 4869 12002
4858 12007 4851 12021 4857 12036 4874 12032
4886 12023
FLASH FLOOD...OBSERVED
$$
CMS2 follow-up statements
099
WGUS76 KOTX 050241
FFSOTX
Flash Flood Statement
National Weather Service Spokane WA
741 PM PDT Mon Jul 4 2022
WAC047-050330-
/O.CON.KOTX.FF.W.0022.000000T0000Z-220705T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Okanogan WA-
741 PM PDT Mon Jul 4 2022
...FLASH FLOOD WARNING FOR THE CUB CREEK BURN SCAR REMAINS IN EFFECT
UNTIL 830 PM PDT THIS EVENING FOR NORTH CENTRAL OKANOGAN COUNTY...
At 741 PM PDT, local law enforcement reported flash flooding on
Andrews Creek near the Cub Creek burn scar. West Chewuch Road was
washed out with mud and debris on the roadway from storms that
occurred earlier. Additionally, campers were reported stuck along
the Chewack River as well. Move away from the burn scar and to
higher ground.
HAZARD...Flash flooding caused by heavy rain in and around the
Cub Creek Burn Scar.
SOURCE...Law enforcement reported.
IMPACT...Flooding of areas in and around the Cub Creek Burn Scar.
Some locations that will experience flash flooding include...
Chewuch Campground, Camp Four Campground, Falls Creek Campground,
Nice Campground, Flat Campground, Ruffed Grouse Campground,
Honeymoon Campground, Memorial Campground, Andrews Creek
Campground, and Thirtymile Campground.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The affected areas are in and below the Cub Creek burn scar north of
Winthrop, including West Chewuch Road. Some drainage basins impacted
include Chewuch River, Falls Creek, LeRoy Creek, Junior Creek, Butte
Creek, Boulder Creek and Cub Creek. Moderate to high intensity
rainfall on the burned area may cause flash flooding, mud slides and
rock slides. Campers, hikers and motorists in and below the Cub
Creek burned area should take immediate precautions to protect life
and property.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
&&
LAT...LON 4883 12001 4879 11998 4875 12006 4869 12002
4858 12007 4851 12021 4857 12036 4874 12032
4886 12023
FLASH FLOOD...OBSERVED
$$
CMS197
WGUS76 KOTX 050327
FFSOTX
Flash Flood Statement
National Weather Service Spokane WA
827 PM PDT Mon Jul 4 2022
WAC047-050337-
/O.EXP.KOTX.FF.W.0022.000000T0000Z-220705T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Okanogan WA-
827 PM PDT Mon Jul 4 2022
...FLASH FLOOD WARNING FOR THE CUB CREEK BURN SCAR WILL EXPIRE AT
830 PM PDT THIS EVENING FOR NORTH CENTRAL OKANOGAN COUNTY...
Flood waters have receded. The heavy rain has ended. Flooding is no
longer expected to pose a threat. Please continue to heed remaining
road closures.
LAT...LON 4883 12001 4879 11998 4875 12006 4869 12002
4858 12007 4851 12021 4857 12036 4874 12032
4886 12023
$$
CMSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this flash flood warning went out at Jul 4, 4:36 PM PDT, 2 hours 4 minutes earlier.
Area forecast discussion, Jul 4, 4:36 PM PDT, 2 hours 4 minutes before
Area Forecast Discussion
National Weather Service Spokane WA
436 PM PDT Mon Jul 4 2022
.SYNOPSIS...
Showers and thunderstorms will decrease this evening with the
majority of the Inland Northwest experiencing favorable weather
for mid to late evening outdoor activities. Tuesday will be dry
with temperatures near average. Wednesday through the weekend will
be warmer with showers and thunderstorms isolated and mostly over
the mountains.
&&
.DISCUSSION...
This evening: As of 230 PM, one upper level disturbance is
departing northeast Washington into Canada while another is
crossing the north Cascades into north central Washington.
With the departure of the first disturbance, we have canceled the
Flash Flood Watch for Bonner and Boundary counties in north Idaho
as well as Pend Oreille county in far northeast Washington. These
counties experienced locally heavy rainfall this morning and
early this afternoon, but for the remainder of the afternoon and
evening, should mainly receive light showers with isolated
thunderstorms with limited instability.
Chelan and Okanogan counties in north central Washington is a
different story. These counties have experienced more
uninterrupted sunshine this afternoon with more available surface
based CAPE. As our 2nd upper disturbance crosses the Cascades,
there will be the potential for localized heavy rainfall from
thunderstorms through early this evening. The steep terrain and
numerous burn scar areas are of particular concern for flash
flooding and mud/rock slides.
By mid evening, thunderstorm activity over the the majority of
the Inland Northwest should be decreasing with the loss of
afternoon destabilization. Most of the region should have
favorable weather for Fourth of July outdoor activities. Folks may
want to pack a jacket for their trips to watch fireworks displays.
It won't feel like July this evening with temperatures in the
upper 50s and to mid 60s.
Tuesday and Wednesday: Tuesday will be a mainly dry day as the
Inland Northwest is in between systems. Our next upper trough will
be well off shore Tuesday with low chances for showers over the
Blue Mountains of southeast Washington in the afternoon and
showers over the north Cascades in the evening. Increasing
southerly flow ahead of this deepening trough on Wednesday will
lead to increasing levels of instability Wednesday afternoon and
evening over the Cascades. Precipitable water values are progged
to increase into the 0.75 to 1.00 inch range by Wednesday
afternoon. While the environment will be quite wet, mid-level
south-southwest flow (25-30kts 700-500mb layer) will help cells
move at a decent clip. Locally heavy rain will be a concern, but
perhaps not as concerning as some of our recent thunderstorm
events. /GKoch
Thursday:
Unsettled weather continues into the late week as the upper level
trough the coast off SW BC ejects a PV anomaly out its base
Thursday morning over Western Washington. As near SSW flow near
20-30 knots spreads over the area as the PV anomaly moves closer,
showers and thunderstorm chances increase over the Cascades,
Kettle Range, Selkirk Range, Blue Mountain Range, and Okanogan
Highlands. The synoptic forcing is not overly strong, but
convective instability will build through the day as the land is
heated below 700-500 theta-e lapse rates ranging from 0 to -2
K/km. As instability wanes through the late evening into the
night, shower chances remain in NE WA/ID. Temperatures Thursday
range from the upper 70s to upper 80s.
Friday:
Thunderstorm chances return to the forecast in the Blues and the
northern counties Friday as the next perturbation from the base
of the trough moves onshore. ECMWF ensemble guidance has does not
form a secondary upper level low while the Canadian and GFS form
an upper level low over southern Oregon and northern California.
Cluster analysis does not reveal any significant QPF patterns for
the impacts of each outcome of the second wave. Nonetheless,
thunder would be possible in the northern counties as weakly
negative 700-500 theta-e lapse rates are present (-0.1 to -0.5
K/km). In the Blue Mountain Range, 700-500 mb theta-e lapse rates
are steeper (-1 to -2 K/km). With PWATs close to 1 inch, effective
bulk bulk shear magnitude around 35 to 45 knots, and MUCAPE
around 1000-2000 J/kg, stronger organized convection is possible.
Uncertainty in the second wave will decrease as we get closer to
the late week. Temperatures Friday cool off a bit to the mid 70s
to the mid 80s.
Saturday through Monday:
Saturday dries out for most of the area except SE WA/E ID as the
second wave departs. There may be some thunder as mid level lapse
rates remain moderately steep in ID. Temperatures Saturday
increase again to the upper 70s to upper 80s. Hot on its heels
Sunday morning, a third PV anomaly comes out of the base of the
same trough over BC and moves over SE over WA/ID. Precipitation
chances remain pretty slim for this third wave as the profiles
look fairly dry below 3km AGL Sunday morning into the afternoon.
Behind that, models diverge handling the ridge. Many ensemble
members build a strong ridge over the PAC NW, but 15% of the
ensemble members (mostly GFS and ECMWF members) still have
troughing over the PAC NW. Temperatures would warm into the lower
80s to lower 90s. /dbutler
&&
.AVIATION...
00Z TAFS: Showers and thunderstorms will impact Wenatchee, Omak,
and Chelan in the 00z-02z time frame with localized wind gusts to
30 mph and brief downpours that will locally limit visibility as
low as 2 miles. Convective activity will decrease early this
evening with the loss of afternoon destabilization. VFR conditions
are expected for our TAF sites overnight. Patchy fog overnight
will be possible around Colville, Deer Park, Sandpoint, and
Republic. Any fog that develops will dissipate by 16z leading to a
mainly dry Tuesday with light winds. /GKoch
&&
.PRELIMINARY POINT TEMPS/POPS...
Spokane 69 51 79 58 84 58 / 90 0 0 10 10 10
Coeur d'Alene 67 50 78 56 84 57 / 90 10 0 10 10 10
Pullman 67 50 77 56 80 55 / 50 0 10 0 10 10
Lewiston 74 56 85 61 88 63 / 20 10 20 0 20 10
Colville 69 47 77 53 84 53 / 100 40 10 10 10 20
Sandpoint 68 48 76 53 84 57 / 100 30 0 10 10 20
Kellogg 66 52 76 58 82 60 / 90 10 10 10 20 20
Moses Lake 77 52 83 61 87 59 / 10 10 10 10 10 0
Wenatchee 76 55 82 62 83 61 / 20 10 10 10 30 10
Omak 75 52 82 58 83 57 / 50 40 10 10 30 10
&&
.OTX WATCHES/WARNINGS/ADVISORIES...
ID...Flood Watch through this evening for Northern Panhandle.
WA...Flood Watch through this evening for Central Chelan County-
Northeast Mountains-Okanogan Highlands-Okanogan Valley-
Upper Columbia Basin-Wenatchee Area-Western Chelan County-
Western Okanogan County.
&&Hazardous weather outlook, Jul 4, 5:56 AM PDT, 12 hours 44 minutes before
Hazardous Weather Outlook National Weather Service Spokane WA 556 AM PDT Mon Jul 4 2022 IDZ001-WAZ037-038-041-043-044-047>049-051300- Northern Panhandle-Northeast Mountains-Okanogan Highlands- Wenatchee Area-Okanogan Valley-Waterville Plateau- Central Chelan County-Western Chelan County- Western Okanogan County- 556 AM PDT Mon Jul 4 2022 This Hazardous Weather Outlook is for portions of North Idaho... Central Washington...North Central Washington and Northeast Washington. .DAY ONE...TODAY AND TONIGHT Another round of showers and thunderstorms are expected today. Thunderstorms will increase in coverage through the late morning and afternoon hours. Storms will be capable of producing very heavy rain with flash flooding and debris flows possible, especially in steep terrain and near recent burn scars. Stronger storms will also be capable of producing small hail and gusty winds. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY No hazardous weather is expected at this time. Please refer to our Graphical Hazardous Weather Outlook at https://weather.gov/erh/ghwo?wfo=otx for the latest information on potential weather hazards in the region. IDZ002>004-026-027-WAZ031>036-051300- Coeur d'Alene Area-Idaho Palouse-Central Panhandle Mountains- Lewiston Area-Lewis and Southern Nez Perce Counties- Northeast Blue Mountains-Lower Garfield and Asotin Counties- Washington Palouse-Moses Lake Area-Upper Columbia Basin- Spokane Area- 556 AM PDT Mon Jul 4 2022 This Hazardous Weather Outlook is for portions of North Idaho... North Central Idaho...East Central Washington...Northeast Washington and Southeast Washington. .DAY ONE...TODAY AND TONIGHT No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY No hazardous weather is expected at this time. Please refer to our Graphical Hazardous Weather Outlook at https://weather.gov/erh/ghwo?wfo=otx for the latest information on potential weather hazards in the region.
In the hours before
Special weather statement, Jul 4, 5:01 PM PDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Spokane WA
501 PM PDT Mon Jul 4 2022
WAZ038-043-050030-
Okanogan Valley WA-Okanogan Highlands WA-
501 PM PDT Mon Jul 4 2022
...A strong thunderstorm will impact portions of southeastern
Okanogan County through 530 PM PDT...
At 501 PM PDT, Doppler radar was tracking a strong thunderstorm 10
miles southeast of Okanogan, or 11 miles southeast of Omak, moving
northeast at 15 mph.
HAZARD...Winds in excess of 30 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Nespelem Community and Disautel.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4816 11942 4833 11955 4853 11919 4821 11896
TIME...MOT...LOC 0001Z 242DEG 13KT 4829 11938
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH
SBLocal storm report, Jul 4, 5:22 PM PDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
522 PM PDT MON JUL 4 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM FLASH FLOOD 2 NNW CONCONULLY 48.58N 119.76W
07/04/2022 OKANOGAN WA LAW ENFORCEMENT
NORTH FORK SALMON CREEK ROAD WASHED OUT IN
MULTIPLE LOCATIONS FROM FLASH FLOODING. TIME
BASED ON DISPATCH REPORTS.
&&
CMSLocal storm report, Jul 4, 5:25 PM PDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
525 PM PDT MON JUL 4 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM FLASH FLOOD 1 ENE CONCONULLY 48.56N 119.74W
07/04/2022 OKANOGAN WA PUBLIC
SINLAHEKIN ROAD FLOODED AND IMPASSABLE. TIME
ESTIMATED FROM SOCIAL MEDIA REPORTS.
&&
CMSLocal storm report, Jul 4, 5:29 PM PDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
529 PM PDT MON JUL 4 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM FLASH FLOOD 6 NNW CONCONULLY 48.63N 119.81W
07/04/2022 OKANOGAN WA PUBLIC
ROAD WASHED OUT NEAR SALMON MEADOWS
CAMPGROUND FROM FLASH FLOODING. TIME
ESTIMATED FROM SOCIAL MEDIA REPORTS.
&&
CMSLocal storm report, Jul 4, 5:40 PM PDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
540 PM PDT MON JUL 4 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM FLASH FLOOD CONCONULLY 48.56N 119.75W
07/04/2022 OKANOGAN WA LAW ENFORCEMENT
REPORTS OF AT LEAST 25 RESIDENCES INUNDATED
WITH WATER. A CABIN UNDER CONSTRUCTION WAS
DESTROYED FROM FLOOD WATERS. TIME ESTIMATED
BASED ON SOCIAL MEDIA AND DISPATCH REPORTS.
&&
CMSSpecial weather statement, Jul 4, 5:40 PM PDT, 1 hour before
Special Weather Statement
National Weather Service Spokane WA
540 PM PDT Mon Jul 4 2022
WAZ038-043-050130-
Okanogan Valley WA-Okanogan Highlands WA-
540 PM PDT Mon Jul 4 2022
...Strong thunderstorms will impact portions of northeastern Douglas,
southwestern Ferry and east central Okanogan Counties through 630 PM
PDT...
At 540 PM PDT, Doppler radar was tracking strong thunderstorms along
a line extending from 18 miles east of North Omak to near Nespelem
Community. Movement was east at 15 mph.
HAZARD...Winds in excess of 30 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Nespelem Community and Nespelem.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4864 11851 4809 11846 4809 11913 4847 11922
TIME...MOT...LOC 0040Z 258DEG 12KT 4849 11906 4812 11898
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH
SBThe office that day
Everything else NWS Spokane, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 5:01 PM PDT | Special Weather Statement | OTX | Okanogan | 29 min |
| Jul 4, 5:35 PM PDT | Areal Flood Warning | OTX | Okanogan | 4 hr |
| Jul 4, 5:40 PM PDT | Special Weather Statement | OTX | Ferry | 50 min |
| Jul 4, 5:46 PM PDT | Areal Flood Advisory | OTX | Okanogan | 2 hr |
| Jul 4, 6:09 PM PDT | Flash Flood Warning | OTX | Okanogan | 3 hr |
| Jul 4, 6:51 PM PDT | Areal Flood Advisory | OTX | Ferry, Okanogan | 3 hr |
| Jul 4, 7:21 PM PDT | Special Weather Statement | OTX | Ferry | 39 min |
| Jul 4, 8:01 PM PDT | Special Weather Statement | OTX | Lincoln | 44 min |
| Jul 4, 8:02 PM PDT | Special Weather Statement | OTX | Lincoln | 43 min |
| Jul 4, 8:38 PM PDT | Special Weather Statement | OTX | Lincoln | 52 min |
| Jul 4, 8:39 PM PDT | Special Weather Statement | OTX | Lincoln | 51 min |
| Jul 4, 9:28 PM PDT | Special Weather Statement | OTX | Stevens | 47 min |
| Jul 4, 10:41 PM PDT | Areal Flood Advisory | OTX | Stevens | 64 min |
Nearby
Flash Flood Warnings in Washington, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.